MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/29/2025, an fda medwatch notification was received via email.A facility representative reported that a patient was scheduled for a right ankle lateral ligament repair.During the procedure, the team utilized an internalbrace implant system ar-1788j-cp.One of the guidewires broke off in the patient's talus bone due to the bone being extremely hard.Attempts to remove the guidewire were unsuccessful.It was noted that further efforts to retrieve the wire could have created a deficit in the bone, potentially preventing completion of the procedure.The guidewire was left in place, with no portion protruding that could cause further injury.This was discovered during a ligament repair procedure in (b)(6) 2025.Additional information was received on 11/05/2026: on (b)(6) 2025, a right ankle lateral ligament repair was performed.The surgeon elected to leave the pin in place and redirected the drill hole slightly more proximally and posteriorly.Drilling was conducted under c-arm guidance to confirm there was no intra-articular penetration.The drill hole was then tapped, and a swivelock anchor with internal brace was placed, achieving excellent fixation.The procedure was delayed due to attempts to retrieve broken guidewires from the surgical site.Additional anesthesia was administered; however, the exact duration is uncertain.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported and observed failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking or being damaged.Directions for use dfu-0087-eo revision 5, corkscrew®, pushlock®, and swivelock® suture anchors 1.Insufficient quantity or quality of bone.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
IB KIT, BC, W/ CC FT AND JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23646952
Report Number1220246-2025-05190
Device Sequence Number9961293
Product Code MAI
UDI-Device Identifier00888867318137
UDI-Public(01)00888867318137(11)240404(17)260228(10)15229892
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberIB KIT, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1788J-CP
Device Lot Number15229892
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown